# SDR 0000549927

- Difficulty date: January 22, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N8920E
- Make and model: Doug DC-9-31
- Aircraft serial: 45835
- Aircraft time: 63,131 hours, 65,924 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Cracked
- Location: Bs 1095
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK IN UPPER FASTENER OF LEFT VERTICAL ATTACH ANGLE AT BS 1095.  REPAIRED PER EA 99-172131.
